Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Huntsville, AL

March 26, 20114 counties in Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 26, 2011, 5:12 AM CDT for 4 counties in Alabama. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 5:12 AM CDT (10:12 UTC)
Expired
Mar 26, 2011, 5:45 AM CDT
In force
33 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Cullman County, AL, Franklin County, AL, Lawrence County, AL, Morgan County, AL

The radar

The Columbus AFB radar (KGWX), 109 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 5:20 AM CDTHAIL 0.251 W Battleground, ALPEA SIZE HAIL WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2553 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WUUS54 KHUN 261012
SVRHUN
ALC043-059-079-103-261045-
/O.NEW.KHUN.SV.W.0033.110326T1012Z-110326T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
512 AM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHEASTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  SOUTHERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 545 AM CDT

* AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF MT HOPE...OR ABOUT 9 MILES NORTHEAST OF HALEYVILLE...AND
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WREN...MOULTON...
  SPEAKE...
  DANVILLE...
  MASSEY...BATTLEGROUND...
  HARTSELLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3424 8712 3430 8712 3430 8762 3431 8766
      3446 8761 3453 8692 3421 8693
TIME...MOT...LOC 1012Z 265DEG 45KT 3434 8745

$$

CA
1 follow-up statement
528 
WWUS54 KHUN 261031
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
531 AM CDT SAT MAR 26 2011

ALC059-261041-
/O.CAN.KHUN.SV.W.0033.000000T0000Z-110326T1045Z/
FRANKLIN AL-
531 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELED...

LAT...LON 3424 8712 3430 8712 3432 8753 3436 8753
      3444 8744 3453 8692 3421 8693
TIME...MOT...LOC 1031Z 265DEG 45KT 3436 8716

$$

ALC043-079-103-261045-
/O.CON.KHUN.SV.W.0033.000000T0000Z-110326T1045Z/
MORGAN AL-CULLMAN AL-LAWRENCE AL-
531 AM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHERN LAWRENCE...NORTHWESTERN CULLMAN AND SOUTHWESTERN MORGAN
COUNTIES...

AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SPEAKE...OR ABOUT 10 MILES SOUTHEAST OF MOULTON...MOVING
EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANVILLE...NEEL...MASSEY...BATTLEGROUND...WEST POINT...FLINT CITY AND
HARTSELLE.

LAT...LON 3424 8712 3430 8712 3432 8753 3436 8753
      3444 8744 3453 8692 3421 8693
TIME...MOT...LOC 1031Z 265DEG 45KT 3436 8716

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:20 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 26, 3:20 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
320 AM CDT SAT MAR 26 2011

.DISCUSSION...
CONVECTION IS ALREADY DEVELOPING ALONG AND NORTH OF A SFC WARM FRONT
EARLY THIS MORNING...AND THIS WILL BE THE THEME THROUGH MUCH OF THE
DAY AND INTO TONIGHT. WHERE EXACTLY THE WARM FRONT STALLS WILL
DETERMINE SPECIFIC WEATHER IMPACTS THROUGH THE DAY...AND THAT
POSITION IS YET A LITTLE MORE REFINED THIS MORNING. THE POTENTIAL
STILL EXISTS FOR SOME HEAVY RAINFALL IN THE AREA...INCLUDING CHANCES
FOR SEVERE WEATHER OVER THE NEXT 24 HOURS. FOR NEXT WEEK...A CLEARER
FORECAST PICTURE IS BEGINNING TO EMERGE...AT LEAST WITH REGARD TO
TIMING AND MOVEMENT OF SOME OF THE LARGER SCALE FEATURES. AS
USUAL...MORE DETAILS FOLLOW BELOW.

SFC/LOW-LVL FRONTOGENESIS AND ENHANCED CONVERGENCE ALONG A WARM
FRONT IS GIVING RISE TO SCATTERED CONVECTION IN PORTIONS OF NORTHERN
MISS/WESTERN TN INTO NORTHERN AL THIS MORNING. CONVECTION IS AIDED
IN DEVELOPMENT BY ELEVATED MOISTURE ADVECTION IN ASSOC/W AN AMPLE
30-40 KT LOW/MID LVL JET. THE SFC WARM FRONT IS A LITTLE MORE
DIFFUSE IN OUR EASTERN AREAS...BUT AS A SFC LOW SLOWLY EJECTS FROM
THE SOUTHERN PLAINS THIS MORNING...THE WARM FRONT WILL BECOME MORE
DESCRIPT FROM WEST TO EAST. WEAK MID-LVL SHORT WAVES WILL RIDE
QUICKLY EASTWARD IN THE NEAR ZONAL UPPER FLOW PATTERN...AND GIVE
RISE TO FURTHER CONVECTION AS THE WARM FRONT SLOWLY SETTLES
NORTHWARD ACROSS OUR AREA THIS MORNING. SFC STREAMLINE PROGS FROM A
CONSENSUS OF SHORT RANGE GUIDANCE SUGGESTS THE CONVERGENT BOUNDARY
WILL SETUP NEARLY ALONG THE TN RIVER CORRIDOR...OR PERHAPS A LITTLE
SOUTH. WHERE EXACTLY THIS BOUNDARY SETS UP IS IMPORTANT FOR SEVERE
WEATHER CONSIDERATIONS. ENHANCED SHEAR IN THE VICINITY OF THE WARM
FRONT WILL PROVIDE FOR LOW-LVL STORM ROTATION AND INCREASED CHANCES
FOR SVR WEATHER. MOST OF THE ACTIVITY IS LIKELY TO STAY JUST NORTH
OF THE FRONT THIS MORNING...WITH ELEVATED INSTABILITY SUFFICIENT TO
CREATE THUNDER AND SMALL HAIL. RAIN CORES COULD BECOME PARTICULARLY
HVY...BUT STORMS WILL BE MOVING QUICKLY ALONG TO THE E-NE AT ABOUT
40 MPH. COUPLED UPR JET STREAKS WILL ENHANCE BROAD SCALE LIFT OVER
THE TN VALLEY LATER THIS MORNING...SO EXPECTING SHOWERS/STORMS TO
EXPAND GRADUALLY IN COVERAGE AND INTENSITY. REPEATED SHOWERS AND
POTENTIALLY HVY STORMS WILL PRESENT A SLIGHT CHANCE FOR FLASH
FLOODING THIS MORNING AS WELL.

LATER THIS AFTERNOON...THE FRONT WILL STILL BE DRAPED W-E ACROSS OUR
AREA...PERHAPS IN THE SAME LOCATION. LARGE SCALE LIFT MAY WEAKEN A
LITTLE AS THE UPR JET CONFIGURATION WEAKENS A LITTLE.
THUS...EXPECTING A DECREASE IN THE COVERAGE CONVECTIVE ACTIVITY.
HOWEVER...LIFT IN ASSOC/W THE STALLED FRONT WILL CONTINUE. AS THE
SFC LOW CONTINUES TO MOVE TOWARDS THE AREA LATER IN THE DAY...SFC
WINDS WILL TEND TO BACK A LITTLE. THE INCREASED LOW-LVL CONVERGENT
FLOW SOUTH OF THE FRONT MAY LEAD TO SCTD CONVECTION. AS CELLS MOVE
NORTHWARD AND TAP INTO THE SHEAR-ENHANCED ENVIRONMENT NEAR THE
FRONT...SUPERCELLS AND SHORT-LIVED TORNADOES MAY OCCUR. NORTH OF THE
FRONT...THE PRIMARY CONCERN WILL CONTINUE TO BE HVY RAIN FROM
CONVECTIVE CLUSTERS AND LARGE HAIL.

THE SFC LOW WILL RIDE TO THE EAST ALONG THE STATIONARY
FRONT...PUSHING INTO NW ALABAMA BY ABOUT 06Z. ENHANCED SHEAR ALONG
THE FRONT AND JUST EAST OF THE TRIPLE POINT WILL CONTINUE TO PRESENT
A HEIGHTENED RISK FOR ROTATING SUPERCELLS INTO THE EVENING HOURS.
THE ISOLATED TORNADO THREAT WILL CONTINUE...AS WILL THE THREAT FOR
LARGE HAIL AND DAMAGING WINDS WHILE THE LOW-LVL JET INCREASES.
AGAIN...THE THREAT APPEARS HIGHEST IN ABOUT THE SOUTHERN HALF OF THE
FORECAST AREA...BUT ULTIMATELY WHEREVER THE FRONT STALLS.

THE LOW WILL TRACK EASTWARD ACROSS THE AREA...WITH COLD AIR
ADVECTION IN TOW BY 12Z. SHOWERS AND STORMS WILL DIMINISH FROM WEST
TO EAST OVERNIGHT. FOR THE FORECAST...WILL HANG ON TO TO A SLIGHT
CHANCE/CHANCE SHOWERS FOR EASTERN AREAS THROUGH SUNDAY MORNING.
TOTAL PRECIP THROUGH THE DURATION OF THE EVENT IS CURRENTLY FORECAST
TO BE AROUND TWO INCHES AREAWIDE...GIVE OR TAKE A HALF INCH OR SO.
WILL CONTINUE WITH THE ESF. OTHERWISE FOR SUNDAY...AFTERNOON HIGHS
WILL LIKELY FALL BACK INTO THE 50S...AND THE FORECAST WILL HEDGE
TOWARDS MORE CLOUD COVER.

CONTINUING CAA WILL DRIVE TEMPS DOWN INTO THE MID 30S TO NEAR 40 ON
MONDAY MORNING. A QUICK-MOVING WEAK UPR WAVE MAY INSTIGATE LIGHT
SHOWER DEVELOPMENT DURING THE EARLY MORNING. NOT CONFIDENT IN
MOISTURE AVAILABILITY THOUGH...SO WILL JUST FORECAST A SLGT CHANCE
TO LOW CHANCE POP. IF LIGHT PRECIP DOES OCCUR...TEMPS ALOFT WILL BE
WARM ENOUGH TO SUPPORT LIQUID PRECIP.

IN THE FAST MOVING QUASI-ZONAL FLOW PATTERN ACROSS THE
CONUS...ANOTHER SYSTEM WILL DIVE INTO THE ROCKIES BY TUES...AND GIVE
RISE TO CYCLOGENESIS IN THE PLAINS. GFS/GFS ENSEMBLES/ECMWF ARE
SHOWING MUCH BETTER AGREEMENT WITH THESE FEATURES IN 26/00Z
RUNS...LEADING TO HIGHER FORECAST CONFIDENCE NOW. THE SFC LOW IS
EXPECTED TO TRACK TO OUR NW-N WITH A TRAILING COLD FRONT DUE MAINLY
FOR THE 00-12Z TIMEFRAME ON WED. DUE TO INCREASED TIMING
CONFIDENCE...HAVE INCREASED POPS TO LIKELY FOR THIS PERIOD.
INSTABILITY LOOKS SUFFICIENT FOR THUNDERSTORMS...AND SHEAR PROFILES
SUPPORTIVE OF SOME STORM ORGANIZATION. HOWEVER...IT IS STILL FAR TOO
EARLY TO GET TOO SPECIFIC WITH IMPACTS. LIKELY...THIS WILL CONSIST
OF A SQUALL LINE AHEAD OF A COLD FRONT WITH SOME ROTATIONAL
SEGMENTS.

ANOTHER UPR WAVE IS EXPECTED TO MOVE ACROSS THE REGION ON THURS/THURS
NIGHT GENERATING LIGHT SHOWER ACTIVITY. WILL LEAN MORE TOWARDS THE
ECMWF SOLUTION...WHICH INCLUDES A WEAKER UPR WAVE. HOWEVER OF
NOTE...SEVERAL OF THE GFS ENSEMBLES ARE PROGGING A STRONG UPR WAVE
MOVING ACROSS THE REGION AND CYCLOGENESIS IN THE NORTHERN GULF OF MEX
LATE THURS INTO FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    62  47  56  40  64 / 100 100  20  30  10
SHOALS        64  44  55  39  64 / 100  90  10  30  10
VINEMONT      65  50  56  40  62 / 100 100  20  30  10
FAYETTEVILLE  55  42  52  37  61 / 100 100  20  30  10
ALBERTVILLE   66  55  58  40  61 / 100 100  30  30  20
FORT PAYNE    61  52  59  39  60 / 100 100  30  30  20

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

KDW
Hazardous weather outlook, Mar 26, 4:50 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
450 AM CDT SAT MAR 26 2011

ALZ001>010-016-TNZ076-096-097-261915-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
450 AM CDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A STALLED
FRONTAL BOUNDARY TODAY. THE BOUNDARY WILL LIKELY STALL FROM WEST TO
EAST ACROSS CENTRAL PORTIONS OF THE AREA...CLOSE TO THE TENNESSEE
RIVER. SEVERE THUNDERSTORMS...INCLUDING THE POTENTIAL FOR LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE LIKELIEST ALONG
AND JUST SOUTH OF THE STALLED BOUNDARY TODAY. NORTH OF THE
BOUNDARY...THE GREATEST THREATS WILL BE LARGE HAIL AND GUSTY WINDS.
IN ADDITION...STORMS WILL BE PRODUCING VERY HEAVY RAINFALL WHICH MAY
LEAD TO ISOLATED INSTANCES OF FLASH FLOODING.

SHOWERS AND THUNDERSTORMS WILL CONTINUE PERIODICALLY THROUGH THE
AFTERNOON...AND MAY BECOME MORE WIDESPREAD IN COVERAGE AGAIN LATER
THIS EVENING AS A LOW PRESSURE SYSTEM MOVES INTO THE AREA. THE THREAT
FOR ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL
CONTINUE...MAINLY IN THE VICINITY OF THE STATIONARY FRONT.

SHOWER AND THUNDERSTORM ACTIVITY WILL GRADUALLY DIMINISH LATE TONIGHT AS
A COLD FRONT SWEEPS ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS A COLD
FRONT MOVES ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME
STRONG...WITH GUSTY WINDS POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS LIKELY TODAY AND TONIGHT.

KDW

In the hours before

Special weather statement, Mar 26, 3:41 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
341 AM CDT SAT MAR 26 2011

ALZ003-004-260915-
FRANKLIN-LAWRENCE-
341 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND LAWRENCE COUNTIES
UNTIL 415 AM CDT...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR ATWOOD...OR 8 MILES SOUTHEAST OF RED
BAY...MOVING EAST AT 60 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROCKWOOD...DUKETON.
  ISBELL...SPRUCE PINE.
  PLEASANT RIDGE...THARPTOWN.
  NEWBURG.
  LANDERSVILLE...MT HOPE.
  MOULTON.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3432 8814 3458 8814 3457 8755 3458 8751
      3458 8727 3430 8726
TIME...MOT...LOC 0841Z 261DEG 54KT 3440 8798

CA
Special weather statement, Mar 26, 4:14 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
414 AM CDT SAT MAR 26 2011

ALZ001-261000-
LAUDERDALE-
414 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE COUNTY UNTIL 500 AM
CDT...

AT 412 AM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR THREET...OR 12 MILES NORTHWEST OF UNDERWOOD-PETERSVILLE...MOVING
EAST AT 45 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CLOVERDALE.
  ZIP CITY.
  GREEN HILL.
  KINGTOWN.
  LEXINGTON...WHITEHEAD.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3501 8724 3485 8734 3492 8794 3502 8797
TIME...MOT...LOC 0914Z 262DEG 40KT 3497 8785

CA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:41 AM CDTSpecial Weather StatementHUNFranklin, Lawrence34 min
Mar 26, 4:12 AM CDTSevere Thunderstorm WarningHUNFranklin17 min
Mar 26, 4:14 AM CDTSpecial Weather StatementHUNLauderdale46 min
Mar 26, 4:33 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence42 min
Mar 26, 5:29 AM CDTSpecial Weather StatementHUNFranklin31 min
Mar 26, 5:42 AM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan33 min
Mar 26, 5:56 AM CDTSpecial Weather StatementHUNFranklin34 min
Mar 26, 6:13 AM CDTSpecial Weather StatementHUNMarshall47 min
Mar 26, 6:32 AM CDTSpecial Weather StatementHUNColbert, Lawrence28 min
Mar 26, 6:58 AM CDTSpecial Weather StatementHUNColbert, Franklin, Lawrence47 min
Mar 26, 7:12 AM CDTSpecial Weather StatementHUNDeKalb33 min
Mar 26, 7:14 AM CDTSpecial Weather StatementHUNMorgan46 min
Mar 26, 7:46 AM CDTSpecial Weather StatementHUNFranklin, Lawrence44 min
Mar 26, 8:36 AM CDTSpecial Weather StatementHUNJackson, Lawrence, Morgan39 min
Mar 26, 8:38 AM CDTFlash Flood WarningHUNFranklin, Lawrence117 min
Mar 26, 9:21 AM CDTSpecial Weather StatementHUNDeKalb39 min
Mar 26, 1:48 PM CDTSpecial Weather StatementHUNCullman27 min
Mar 26, 2:14 PM CDTFlash Flood WarningHUNMadison3 hr
Mar 26, 6:01 PM CDTSpecial Weather StatementHUNLauderdale44 min
Mar 26, 6:05 PM CDTSpecial Weather StatementHUNColbert40 min
Mar 26, 6:33 PM CDTSpecial Weather StatementHUNJackson27 min
Mar 26, 6:44 PM CDTSpecial Weather StatementHUNLimestone46 min
Mar 26, 6:56 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.